# SDR YENA20091108152

- Difficulty date: November 8, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 1,954 hours, 1,148 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Out Of Position
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 1040031
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT JB1056 - PIT-JFK AFTER LANDING AT JFK AND AIRCRAFT AT GATE CABIN CREW COULD NOT OPEN L1 DOOR, JAMMED AND WOULD NOT DISARM.  MX FOUND L1 DOOR ESCAPE SLIDE BUSTLE PIN MISSING FROM LANYARD CAUSING DOOR JAM.  REMOVED AND REPLACED L1 DOOR ESCAPE SLIDE ASSY IAW AMM 25-65-01.  OPS CHECK GOOD AIRCRAFT RETURNED TO SERVICE.
